# SDR AALA20170123014

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 11,725 hours, 1,319 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31619
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DECLARED. DURING FLIGHT RECEIVED AN LEFT NOSE GEAR TIRE PRESSURE STATUS MESSAGE. LEFT NOSE GEAR TIRE PRESSURE READS 0. REMOVED AND REPLACED LEFT NOSE GEAR WHEEL AND TIRE ASSEMBLY IAW AMM 32-45-02.
